MathSciNet Relay Station
MathSciNet bibliographic data
MR1182676 60F15 (60J15)
Csáki, E.; Csörgő, M.; Földes, A.; Révész, P. Strong approximation of additive functionals. J. Theoret. Probab. 5 (1992), no. 4, 679–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement